iCliniq logo

Ask a Doctor Online Now

HomeAnswersFamily PhysiciantremorsWhat can cause shivering during the day and weight loss?

Why do I shiver a lot during the day and losing weight?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Sneha Kannan

Published At April 15, 2020
Reviewed AtJanuary 12, 2024

Patient's Query

Hi doctor,

I had a high-degree fever for few days. I took some high doses of Tylenol and Advil. I think it an overdose. Now, my fever is gone after taking medications. But I have shivering with a feeling of having a fever. When I checked it, I do not had fever. My bodyweight is getting reduced and I have more shivering during the daytime. At night, I feel well.

Hi,

Welcome to icliniq.com.

You seem to have two concerns. You have taken Tylenol and Advil for the fever. If you have taken more than 800 mg of Ibuprofen or 1000 mg of Tylenol, then these are considered an overdose and they can cause some side effects. The second concern is about your fever and weight loss. You can have it due to COVID-19 (severe acute respiratory syndrome coronavirus 2). There are many other causes of fever such as influenza, and various other viral and bacterial infections. Usually, when the fever subsides, a person can feel chilled. For low-grade fever, you can use Ibuprofen 400 mg three times a day or Tylenol 1000 mg three times a day. Take plenty of fluids. Take rest and keep yourself isolated from others. The symptoms that make you seek a doctor are increased cough, trouble breathing, chest pain, trouble thinking clearly, or inability to care for yourself.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Nancy L Wespetal
Dr. Nancy L Wespetal

General Practitioner

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

weight losstylenoltremors

Ask your health query to a doctor online

Family Physician

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy